American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 203 found      Go to page: 1 2 3 4 5 6 > >>

[61] C. E. Kenig and F. Merle. A note on a symmetry result for traveling waves in cylinders. Proc. Amer. Math. Soc. 134 (2006) 697-701. MR 2180886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Haitao Fan and Tao Luo. Convergence to equilibrium rarefaction waves for discontinuous solutions of shallow water wave equations with relaxation. Quart. Appl. Math. 63 (2005) 575-600. MR 2169035.
Abstract, references, and article information
View Article: PDF

[63] Rinaldo M. Colombo and Piotr Gwiazda. $\mathbf{L}^1$ stability of semigroups with respect to their generators. Quart. Appl. Math. 63 (2005) 509-526. MR 2169031.
Abstract, references, and article information
View Article: PDF

[64] V. G. Danilov and V. M. Shelkovich. Delta-shock wave type solution of hyperbolic systems of conservation laws. Quart. Appl. Math. 63 (2005) 401-427. MR 2169026.
Abstract, references, and article information
View Article: PDF

[65] Mario Ohlberger and Julien Vovelle. Error estimate for the approximation of nonlinear conservation laws on bounded domains by the finite volume method. Math. Comp. 75 (2006) 113-150. MR 2176392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Chiu-Ya Lan and Huey-Er Lin. Wave patterns for shallow water equations. Quart. Appl. Math. 63 (2005) 225-249. MR 2150771.
Abstract, references, and article information
View Article: PDF

[67] João-Paulo Dias and Mário Figueira. On the viscous Cauchy problem and the existence of shock profiles for a $p$-system with a discontinuous stress function. Quart. Appl. Math. 63 (2005) 335-341. MR 2150779.
Abstract, references, and article information
View Article: PDF

[68] M. Tidriri. Analysis of a coupled system of kinetic equations and conservation laws: Rigorous derivation and existence theory via defect measures. Trans. Amer. Math. Soc. 357 (2005) 2133-2164. MR 2140435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Fumioki Asakura. Wave-front tracking for the equations of isentropic gas dynamics. Quart. Appl. Math. 63 (2005) 20-33. MR 2126567.
Abstract, references, and article information
View Article: PDF

[70] Olivier Guès, Guy Métivier, Mark Williams and Kevin Zumbrun. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability. J. Amer. Math. Soc. 18 (2005) 61-120. MR 2114817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Shuxing Chen. Stability of transonic shock fronts in two-dimensional Euler systems. Trans. Amer. Math. Soc. 357 (2005) 287-308. MR 2098096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Theodoros Katsaounis and Chiara Simeoni. First and second order error estimates for the Upwind Source at Interface method. Math. Comp. 74 (2005) 103-122. MR 2085404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Mao Ye. Existence and asymptotic stability of relaxation discrete shock profiles. Math. Comp. 73 (2004) 1261-1296. MR 2047087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Paola Goatin and Laurent Gosse. Decay of positive waves for $n \times n$ hyperbolic systems of balance laws. Proc. Amer. Math. Soc. 132 (2004) 1627-1637. MR 2051123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jeff Groah and Blake Temple. Shock-wave solutions of the Einstein equations with perfect fluid sources: existence and consistency by a locally inertial Glimm scheme. Memoirs of the AMS 172 (2004) MR 2097533.
Book volume table of contents   

[76] Fabio Ancona and Andrea Marson. Well-posedness for general $2\times 2$ systems of conservation laws. Memoirs of the AMS 169 (2004) MR 2044745.
Book volume table of contents   

[77] K. H. Karlsen, C. Klingenberg and N. H. Risebro. A relaxation scheme for conservation laws with a discontinuous coefficient. Math. Comp. 73 (2004) 1235-1259. MR 2047086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Yun-guang Lu and Christian Klingenberg. Viscosity and relaxation approximations for a hyperbolic-elliptic mixed type system. Proc. Amer. Math. Soc. 132 (2004) 1305-1309. MR 2053334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Lung-An Ying. Finite difference method for a combustion model. Math. Comp. 73 (2004) 595-611. MR 2031396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Kirill Kopotun, Marian Neamtu and Bojan Popov. Weakly nonoscillatory schemes for scalar conservation laws. Math. Comp. 72 (2003) 1747-1767. MR 1986803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Yun-guang Lu and Christian Klingenberg. A mixed type system of three equations modelling reacting flows. Proc. Amer. Math. Soc. 131 (2003) 3511-3516. MR 1991763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] F. Rousset. Stability of small amplitude boundary layers for mixed hyperbolic-parabolic systems. Trans. Amer. Math. Soc. 355 (2003) 2991-3008. MR 1975409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Vuk Milisic. Stability and convergence of discrete kinetic approximations to an initial-boundary value problem for conservation laws. Proc. Amer. Math. Soc. 131 (2003) 1727-1737. MR 1955259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Bernardo Cockburn, Mitchell Luskin, Chi-Wang Shu and Endre Süli. Enhanced accuracy by post-processing for finite element methods for hyperbolic equations. Math. Comp. 72 (2003) 577-606. MR 1954957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Robert Kirby. On the convergence of high resolution methods with multiple time scales for hyperbolic conservation laws. Math. Comp. 72 (2003) 1239-1250. MR 1972734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Tong Yang, Huijiang Zhao and Changjiang Zhu. BV estimates of Lax-Friedrichs' scheme for a class of nonlinear hyperbolic conservation laws. Proc. Amer. Math. Soc. 131 (2003) 1257-1266. MR 1948118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Yun-Guang Lu. Relaxation limit for hyperbolic systems in chromatography. Proc. Amer. Math. Soc. 130 (2002) 3579-3583. MR 1920037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] De-xing Kong. Formation and propagation of singularities for $2\times 2$ quasilinear hyperbolic systems. Trans. Amer. Math. Soc. 354 (2002) 3155-3179. MR 1897395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Stefano Bianchini and Rinaldo M. Colombo. On the stability of the standard Riemann semigroup. Proc. Amer. Math. Soc. 130 (2002) 1961-1973. MR 1896028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Ramaz Botchorishvili, Benoit Perthame and Alexis Vasseur. Equilibrium schemes for scalar conservation laws with stiff sources. Math. Comp. 72 (2003) 131-157. MR 1933816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 203 found      Go to page: 1 2 3 4 5 6 > >>